Finite volume approximation of the effective diffusion matrix : the case of independent bond disorder
Annales de l'I.H.P. Probabilités et statistiques, Volume 39 (2003) no. 3, pp. 505-525.
@article{AIHPB_2003__39_3_505_0,
     author = {Caputo, Pietro and Ioffe, Dmitry},
     title = {Finite volume approximation of the effective diffusion matrix : the case of independent bond disorder},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     pages = {505--525},
     publisher = {Elsevier},
     volume = {39},
     number = {3},
     year = {2003},
     doi = {10.1016/S0246-0203(02)00016-X},
     zbl = {1014.60094},
     mrnumber = {1978989},
     language = {en},
     url = {http://archive.numdam.org/articles/10.1016/S0246-0203(02)00016-X/}
}
TY  - JOUR
AU  - Caputo, Pietro
AU  - Ioffe, Dmitry
TI  - Finite volume approximation of the effective diffusion matrix : the case of independent bond disorder
JO  - Annales de l'I.H.P. Probabilités et statistiques
PY  - 2003
DA  - 2003///
SP  - 505
EP  - 525
VL  - 39
IS  - 3
PB  - Elsevier
UR  - http://archive.numdam.org/articles/10.1016/S0246-0203(02)00016-X/
UR  - https://zbmath.org/?q=an%3A1014.60094
UR  - https://www.ams.org/mathscinet-getitem?mr=1978989
UR  - https://doi.org/10.1016/S0246-0203(02)00016-X
DO  - 10.1016/S0246-0203(02)00016-X
LA  - en
ID  - AIHPB_2003__39_3_505_0
ER  - 
%0 Journal Article
%A Caputo, Pietro
%A Ioffe, Dmitry
%T Finite volume approximation of the effective diffusion matrix : the case of independent bond disorder
%J Annales de l'I.H.P. Probabilités et statistiques
%D 2003
%P 505-525
%V 39
%N 3
%I Elsevier
%U https://doi.org/10.1016/S0246-0203(02)00016-X
%R 10.1016/S0246-0203(02)00016-X
%G en
%F AIHPB_2003__39_3_505_0
Caputo, Pietro; Ioffe, Dmitry. Finite volume approximation of the effective diffusion matrix : the case of independent bond disorder. Annales de l'I.H.P. Probabilités et statistiques, Volume 39 (2003) no. 3, pp. 505-525. doi : 10.1016/S0246-0203(02)00016-X. http://archive.numdam.org/articles/10.1016/S0246-0203(02)00016-X/

[1] D Boivin, Weak convergence for reversible random walks in a random environment, Ann. Probab. 21 (1993) 1427-1440. | MR | Zbl

[2] D Bovin, Y Derriennic, The ergodic theorem for additive cocycles of Zd or Rd, Ergodic Theory Dynam. Systems 11 (1991) 19-39. | MR | Zbl

[3] A De Masi, P Ferrari, S Goldstein, W.D Wick, An invariance principle for reversible Markov processes. Applications to random motions in random environments, J. Statist. Phys. 55 (1989) 787-855. | MR | Zbl

[4] J.-D Deuschel, G Giacomin, D Ioffe, Large deviations and concentration properties for ∇φ interface models, Probab. Theory Related Fields 117 (2000) 49-111. | Zbl

[5] T Funaki, H Spohn, Motion by mean curvature from the Ginzburg-Landau ∇φ interface model, Comm. Math. Phys. 185 (1997) 1-36. | Zbl

[6] H.O Georgii, Gibbs Measures and Phase Transitions, de Gruyter Studies in Math., 9, 1988. | MR | Zbl

[7] G. Giacomin, S. Olla, H. Spohn, Equilibrium fluctuation for a Ginzburg-Landau interface model, Ann. Probab., to appear.

[8] D Gilbarg, N.S Trudinger, Elliptic Partial Differential Equations of Second Order, Springer, 1983. | MR | Zbl

[9] V.V Jikov, S.M Kozlov, O.A Oleinik, Homogenization of Differential Operators and Integral Functionals, Springer, 1994. | MR | Zbl

[10] C Kipnis, S.R.S Varadhan, Central limit theorem for additive functionals of reversible Markov processes and applications to simple exclusions, Comm. Math. Phys. 104 (1986) 1-19. | MR | Zbl

[11] S.M Kozlov, The method of averaging and walks in inhomogeneous environments, Russian Math. Surveys 40 (2) (1985) 73-145. | MR | Zbl

[12] C. Landim, S. Olla, S.R.S. Varadhan, Finite-dimensional approximation of the self-diffusion coefficient for the exclusion process, Ann. Probab., to appear. | MR | Zbl

[13] G.F Lawler, Intersection of Random Walks, Probability and its Applications, Birkhäuser Boston, 1991. | MR | Zbl

[14] R Künnemann, The diffusion limit for reversible jump processes on Zd with ergodic random bond conductivities, Comm. Math. Phys. 90 (1983) 27-68. | MR | Zbl

[15] N.C Meyers, An Lp estimate for the gradient of solutions of second order elliptic divergence equations, Ann. Sc. Norm. Sup. Pisa 17 (1963) 189-206. | Numdam | MR | Zbl

[16] S Olla, Lectures on Homogenization of Diffusion Processes in Random Fields, Ecole Polytechnique, 1994.

[17] H. Owhadi, Approximation of the effective conductivity of ergodic media by periodization, Preprint, 2002. | MR

[18] G Papanicolaou, S.R.S Varadhan, Diffusions with random coefficients, in: Statistics and Probability: Essays in Honor of C.R. Rao, North-Holland, Amsterdam, 1982, pp. 547-552. | MR | Zbl

[19] M Talagrand, A new look at independence, Ann. Probab. 24 (1996) 1-34. | MR | Zbl

Cited by Sources: